Me and my boyfriend had unprotected sex on Sunday April 6th during the 2nd day of my period. 2 days after we had sex my period ended. He didn't ejactulate in me but I began to worry about possible precum so after school Monday April 7th he got me Plan B. It was about 20 to 24 hours after unprotected sex. I had nausea select days over the past couple weeks. I started spotting Monday April 21st through 23rd. My period is due May 3rd and I stopped spotting April 24th. I'm still a bit stressed about it so an assuring answer would be great.
Chances are you're fine. Plan B can cause everything you talked about. It can also cause your period to be late. It would be better if you got on regular birth control. They are much more effective then planB, and you don't have the worry of pregnancy. Plan B isn't supposed to be taken often.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2016 • 1 answer
Hi I had unprotected sex on May 29.. My period is supposed to begin June 13.. I took Plan B 14 hours
Posted 31 May 2016 • 1 answer
Posted 5 Jun 2016 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 14 Aug 2016 • 0 answers